Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

What causes coldness in left arm?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9086 Questions
My husband experiences a coldness in his left arm on occasion to the point he has to put a blanket around it. He is 74 years old
Posted Sun, 2 Feb 2014 in Hypertension and Heart Disease
Answered by Dr. Praveen Tayal 53 minutes later
Brief Answer: Can be due to vascular problems. Detailed Answer: Hello, Thanks for posting your query. Feeling of cold only in the left arm can be suggestive of a vascular insufficiency in the arm ( caused by cervical spondylosis cervical rib or a mass in the armpit) or a neurological deficit due to chronic problems like Diabetes or due to functional disorder of the nerves or vitamin B 12 deficiencies. He needs a careful assessment by the physician along with investigations like color Doppler study for arm and hand blood vessels for proper diagnosis and further treatment. I hope this answers your query. In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out. Wishing you good health. Regards. Dr. Praveen Tayal. For future query, you can directly approach me through my profile URL
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor